# SDR DXTA200601564

- Difficulty date: August 20, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600377
- Aircraft time: 8,161 hours, 7,080 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relief Valve
- Part number: 9R3864
- Condition: Defective
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S BRAKE PEDALS VERY SPONGY. THEY WENT TO THE FLOOR DURING LANDING ROLLOUT. NOTE SL560-27-13 RUDDER PEDAL SUPPORT INSPECTION WAS SIGNED OFF 08/19. CRACKED BRACKETS WERE FOUND AND REPLACED AT THAT TIME. - TROUBLESHOT + FOUND BRAKE RESERVOIR RELIEF VALVE TO BE DEFECTIVE.  REPLACED VALVE WITH NEW IAW MM32-40-00.  BLED BRAKE SYSTEM IAW MM 32-42-00.  TAXI CHECK OK.
